Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The degree of approximation for generalized polynomials with integral coefficients
HTML articles powered by AMS MathViewer

by M. von Golitschek PDF
Trans. Amer. Math. Soc. 224 (1976), 417-425 Request permission

Abstract:

The classcal Müntz theorem and the so-called Jackson-Müntz theorems concern uniform approximation on [0, 1] by polynomials whose exponents are taken from an increasing sequence of positive real numbers $\Lambda$. Under mild restrictions on the exponents, the degree of approximation for $\Lambda$-polynomials with real coefficients is compared with the corresponding degree of approximation when the coefficients are taken from the integers.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10
  • Retrieve articles in all journals with MSC: 41A10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 224 (1976), 417-425
  • MSC: Primary 41A10
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0430601-7
  • MathSciNet review: 0430601